Fulminant amoebic colitis during chemotherapy for advanced gastric cancer.
Аннотация
A 52-year-old man had bloody stools during chemotherapy for gastric cancer. A colonoscopy revealed necrotizing ulcer-like changes. A biopsy confirmed the presence of amoebic trophozoites. Subsequently, peritonitis with intestinal perforation developed, and emergency peritoneal lavage and colostomy were performed. After surgery, endotoxin adsorption therapy was performed and metronidazole was given. Symptoms of peritonitis and colonitis resolved. However, the patient's general condition worsened with the progression of gastric cancer. The patient died 50 d after surgery. Fulminant amoebic colitis is very rarely associated with chemotherapy. Amoebic colitis should be considered in the differential diagnosis of patients who have bloody stools during chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.